# SDR EPUA20170706001

- Difficulty date: June 29, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N104K
- Make and model: Cessna 207
- Aircraft serial: 20700122
- Aircraft time: 23,591 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 12118048
- Condition: Cracked
- Location: Aft Door
- Part time: 23,591 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  CRACKS WERE NOTED ON THE LEFT AND RIGHT AFT DOOR POST STRUCTURE.   AIRCRAFT REPAIRED.
